It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-10-2012, 10:49 PM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: California
Posts: 7
Mepluv1 HB User
Unhappy Birth Control


So, my doctor had started me on birth control exactly 3 and a half weeks ago, this was due to the suspicion of me having ovarian cysts, and/or endometriosis. They had said the pills would regulate me and surpress the terrible pains I would get. It has done so, however since I have started the pills I have had spotting, or a full blown flow. I know this is normal, my doctor had warned me of spotting, I just want to know when this should stop, a month long period is no fun
Any facts or advice would help, thank you!

 
Sponsors Lightbulb
   
Closed Thread

Tags
birth control, endometriosis, teen health



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!